# SDR MASA97046

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- System (JASC): 2312 · VHF Communications System
- Part: Wire
- Condition: Broken
- Location: Center Console
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRSHUTTLE 5308 - GNV-MIA - ON LANDING, THE NR 1 COMM WENT BLAND AND EMITTED SMOKE.  THE RADIO WAS SWITCHED TO OFF AND THE SMOKE STOPPED.  MAINTENANCE FOUND A SHORTED WIRE BETWEEN THE AUDIO SELECT PANEL AND THE NR 1 COMM.  REMOVED AND REPLACED THE NR 1 COMM CONTROL HEAD, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
